Schwarz problem for higher-order complex elliptic partial differential equations

Author: Aksoy U.  

Publisher: Taylor & Francis Ltd

ISSN: 1065-2469

Source: Integral Transforms and Special Functions, Vol.19, Iss.6, 2008-06, pp. : 413-428

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

In this paper, we investigate the solvability of a higher order elliptic differential equation with the Schwarz conditions on the unit disc of the complex plane.